It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-20-2010, 09:02 AM   #1
Junior Member
(female)
 
Join Date: Apr 2010
Posts: 37
wishful006 HB User
Can anyone Relate to this??? Acne Question

Hi everyone. This is new to me so hopefully I will get some responses. I am 21 years old, and have been dealing with on and off acne for the past year and a half. I was prescribed minocycline in which I was on for a few months until I finally cleared up. My acne was away until just last week when I noticed that I am starting to break out underneath my chin (which is unusual for me, never broke out there before). Also, my chest is breaking out. Every time that this happens, I literally stay in the house for days. I am in college so I miss school, work, you name it. If I do get the courage to go out, I feel the need to rush home to take a shower and put my acne medication back on. I get very nervous just thinking about going out, which is not like me. I am a very outgoing person who loves to go out, I hate staying in the house actually. I have a three year old daughter who I always take out with me, and I hate that she has to stay in the house with me whenever I have these "bad weeks". If anyone can relate, I would really appreaciate a post back. I need someone to talk to that understands.

 
Old 04-20-2010, 09:43 AM   #2
Junior Member
(female)
 
Join Date: Apr 2010
Posts: 11
user82 HB User
Re: Can anyone Relate to this??? Acne Question

hi,

Don't get nervous, i know antibiotics have so many side effects and your case also seems like that but i think u should go for a homeopathic or ayurvedic treatment as they don't have any side effects and cure the root cause of the disease, sometimes those treatments can take a long time to cure but believe me they are the only treatments without any side efffects. So better you consult an ayurvedic or homeopathic doctor.

Last edited by user82; 04-20-2010 at 09:45 AM.

 
Sponsors Lightbulb
   
Old 04-20-2010, 09:31 PM   #3
Junior Member
(male)
 
Join Date: Aug 2004
Location: Chicago, IL - USA
Posts: 22
ThePhilosopher HB User
Re: Can anyone Relate to this??? Acne Question

I had my worst breakout after having been on minocyclin. The acne-causing bacteria grows immune to antibiotics after a few months and can come back with a vengeance. I went from having moderate acne before minocyclin to having severe cystic acne after 7 months on the drug. Accutane was the only solution but that only helped me for a year and a half also but the acne came back less aggressive.

 
Old 04-22-2010, 12:16 PM   #4
Veteran
(female)
 
WhenItRains's Avatar
 
Join Date: Apr 2010
Posts: 482
WhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB User
Re: Can anyone Relate to this??? Acne Question

I can relate.I STARTED with acne at age 27.And I don't just mean the occasional pimple.I was having huge cysts all over that were very painful.
It got so bad at one point I did not leave my house for 8 months unless I absolutely HAD to.NO ONE was really sympathetic to my problem at all and kept pressuring me to go do this and do that.No one understood why I was so sad.Everyone around me had clear,perfect skin.And at my age I felt like a total failure.

Then I finally found a good dermatologist who listened to me and really helped me.I went to one before him that I paid 150 dollars to see (no insurance) who just sent me home saying to wash my face more!
My good dermatologist got my acne under control.I had a few relapses,but he always knew what to do about it.

Minocycline was one of the first things he put me on with differin and neostrata face wash,and it cleared me right up.

Also,Try reading this book called HEALING ADULT ACNE by Richard Fried.It helped me a lot when I was down, and addresses the emotional side of acne as well as the physical side.


(one final note: I think cigarette smoking had a lot to do with my break outs.I finally quit two years ago and my skin looks soooooo much better! Avoid any kind of smoke if you can,it is really bad for skin)

Last edited by WhenItRains; 04-22-2010 at 12:18 PM.

 
Old 04-22-2010, 01:48 PM   #5
Junior Member
(female)
 
Join Date: Apr 2010
Posts: 37
wishful006 HB User
Re: Can anyone Relate to this??? Acne Question

Thanks for your reply. I think what is going on with me this time is hormonal because it all started a week before my period. Once I start my new pack of BC pills, I think it will slow down alot. The only change that I have done is last month, my usual pharmacy ran out of my BC the day that I needed to have it refilled. I am on Tri-Nessa. SO, i transfered it to CVS and they use a different company for the same drug called Spirintec. Its the same ingredients as the Tri-nessa, to a T, but its made from another company. I was weary about it, But I still took it. Now this. I am thinking that somehow, maybe the slightest change in ingredients that mix the artificial coloring in the pills may have thrown my body off??? Its just strange that I have no problems for months, and then I suddenly seem to be having hormonal acne.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Questioning Reality - Anyone Else Experience This? soulconstance Schizophrenia 8 12-20-2010 04:02 PM
Acne al4say Acne 1 04-20-2010 09:05 AM
Stupid? Lazy? Can anyone relate? silverandgold Mental Health 5 10-24-2006 01:24 PM
my type of acne...can anyone relate? obowl4 Acne 2 03-17-2005 09:11 PM
Years of acne has taken a toll on my skin... Can anyone relate? Shy One Acne 0 02-21-2005 09:05 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), lisamariemoon (2), ladybud (2), crookedhearts (2), LitS917 (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:06 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!